S. M. Saprikin

Search this author in Google Scholar


Articles: 2

Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum

S. M. Saprikin

Methods Funct. Anal. Topology 8 (2002), no. 3, 72-84

Maximal solutions for embedding problem for a Generalized Schur function and optimal dissipative scattering systems with Pontryagin state spaces

D. Z. Arov, S. M. Saprikin

Methods Funct. Anal. Topology 7 (2001), no. 4, 69-80


All Issues